# SDR DALA1052410909

- Difficulty date: October 31, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 61,567 hours, 48,133 cycles
- Engine: Pwa JT8D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Sta 224, L17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN, STA 224, LONGERON 17L, DENT IN PREVIOUS SKIN REPAIR.  REMOVED DAMAGE AND REPAIRED FUSELAGE SKIN IAW SRM 53-34-0 FIG 1 AND DWG SG0953008.
